Sharp Hölder Estimates for ... on Ellipsoides.
Manuscripta mathematica, Tome 56 (1986), pp. 399-418
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Keywords:
Hölder estimates, -equation on real ellipsoids
@article{MM2_1986__56_155178,
author = {J.E. Fornaess and K. Diederich and ...},
title = {Sharp {H\"older} {Estimates} for ... on {Ellipsoides.}},
journal = {Manuscripta mathematica},
pages = {399--418},
year = {1986},
volume = {56},
language = {en},
url = {http://geodesic.mathdoc.fr/item/MM2_1986__56_155178/}
}
J.E. Fornaess; K. Diederich; ... Sharp Hölder Estimates for ... on Ellipsoides.. Manuscripta mathematica, Tome 56 (1986), pp. 399-418. http://geodesic.mathdoc.fr/item/MM2_1986__56_155178/